Next Article in Journal
Computation Approaches for Parameter Estimation of Weibull Distribution
Previous Article in Journal
Application of (G'/G)-Expansion Method to the Compound KdV–Burgers-Type Equations
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2012, 17(1), 29-38; doi:10.3390/mca17010029

Bayesian Estimator of a Change Point in the Hazard Function

Department of Statistics, Hacettepe University, 06800 Beytepe, Ankara, Turkey
Published: 1 April 2012
Download PDF [411 KB, uploaded 10 March 2016]

Abstract

This article presents a new approach for obtaining the change point in the hazard function. The proposed approach is developed with the Bayesian estimator. Using a simulation study, mean value and mean square error (MSE) of proposed estimator are obtained and compared with the mean and MSE of traditional estimators. It is showed that the proposed estimator is more efficient than the traditional estimators in many cases. Furthermore, a numerical example is discussed to demonstrate the practice of the proposed estimator.
Keywords: Bayesian Estimator; Change Point; Constant Hazard; Survival Analysis Bayesian Estimator; Change Point; Constant Hazard; Survival Analysis
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Karasoy, D. Bayesian Estimator of a Change Point in the Hazard Function. Math. Comput. Appl. 2012, 17, 29-38.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top